# SDR UPS98826425

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fitting
- Part number: 37701441
- Condition: Cracked
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT O/B SLOT TORQUE TUBE I/B END FITTING IS CRACKED IN RADIUS.  REMOVED AND REPLACED FITTING IAW M/M 27-80-05.
